Inertia subgroups for octic 2-adic fields

Research output: Contribution to journalArticlepeer-review


We present an method for computing the inertia subgroup for the normal closure of an octic extension of a 2-adic number field. The principal application is to octic extensions of Q2.

Original languageEnglish (US)
Pages (from-to)301-313
Number of pages13
JournalInternational Journal of Pure and Applied Mathematics
Issue number3
StatePublished - Dec 10 2010


  • Inertia subgroup
  • Normal closure
  • Number field
  • Octic extensions

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Inertia subgroups for octic 2-adic fields'. Together they form a unique fingerprint.

Cite this